MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE

LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE
Model Number M001491561
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation (2001); Pericardial Effusion (3271)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device was returned for analysis.A review of the device history records for the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.The complaint is non-verifiable as the product was not returned for evaluation.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided by the supporting documentation, "emerging use" appears to have impacted on the event as reported.Without the return of the actual device in question for evaluation, lake region medical is unable to determine the exact cause for this incident.Lake region medical has no open preventative action specific to manufacturing this product differently.
 
Event or Problem Description
Event description: ecn event description: during the procedure, the physician performed the first transseptal, crossed with the wire, and decided to perform a second transseptal.The physician exchanged for the catheter and began ablating when noticing a drop in pressure and effusion.The ablation was completed and the removed from the la as a pericardiocentesis was prepped and performed.Patient present at time of event?: yes patient complications: pericardial effusion in the physician's opinion, did the device or procedure cause or contribute to the patient complication?: yes please describe the way in which the device or procedure caused or contributed to the patient complication?: a perforation likely occurred during transseptal or during the ablation medical or surgical interventions: pericardiocentesis patient admitted to hospital beyond the standard of care: yes patient discharged from hospital?: no patient outcome: the issue is ongoing procedure number: pn-3059043 event date: 2026-3-2 as reported device codes: 2099: no known device problem as reported patient codes: 9221: pericardial effusion, 9213: perforation country of event: united states returned product expected: no related product upn #: m001491561 related product batch/lot: 0010019319 related product family: starter.Material number: m001491561.

Brand Name
STARTER GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross, co. wexford Y34 K 825
EI  Y34 K825
Manufacturer (Section G)
LAKE REGION MEDICAL LIMITED
butlersland
new ross, co. wexford Y34 K 825
EI   Y34 K825
Manufacturer Contact
suzanne foley
butlersland
new ross, co. wexford Y34 K-825
EI   Y34 K825
MDR Report Key24601548
Report Number9681477-2026-00037
Device Sequence Number20928903
Product Code DQX
UDI-Device Identifier08714729326731
UDI-Public(01)08714729326731(17)281005(10)10019319
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM001491561
Device Lot Number10019319
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown